MathSciNet Relay Station
MathSciNet bibliographic data
MR869125 54D05
Neumann Lara, V.; Wilson, R. G. Some properties of essentially connected and maximally connected spaces. Houston J. Math. 12 (1986), no. 3, 419–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement